Pure and Applied Mathematics Quarterly
Volume 19 (2023)
Künneth formulas for path homology
Pages: 697 – 712
We study the path homology groups with coefficients in a general ring $R$, and show that such groups are always finitely generated. We further prove two versions of Eilenberg–Zilber theorem for the Cartesian product and the join of two regular path complexes over a commutative ring $R$. Hence Künneth formulas are derived for the two cases over a PID. Note that this generalizes the related results proved for regular path complexes over a field $K$ in , whose proofs can not be carried over here parallelly.
directed graphs, path complexes, path (co)homology, cross product, Künneth formula
2010 Mathematics Subject Classification
Primary 05C25, 13D03, 55U25. Secondary 13D07, 55N35.
The first-named author was supported by the National Natural Science Foundation of China (No.12071422, No.12131015).
The second-named author was supported by the Zhejiang Provincial Natural Science Foundation (No. LQ20A010008).
Received 5 October 2021
Received revised 17 November 2022
Accepted 11 February 2023
Published 7 April 2023